# SDR AALA202011159002

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 20,403 hours, 5,726 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavaory
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  ON DESCENT RECEIVED ECAM RED WARNING FOR LAV SMOKE.  F/A'S INITIALLY DETECTED NO SMOKE, BUT 5 MINUTES LATER CALLED TO REPORT AN ELECTRICAL ODOR AT LAV 3L.  FURTHER ELECTRICAL ODOR REPORTED BY NEARBY PASSENGERS.  ACCOMPLISHED JOB CARD 26L00021001 NO FINDINGS.  OK FOR SERVICE.
